Medicine Advice for bad back & shoulder pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SD Teen
New Member


Date Joined Sep 2009
Total Posts : 1
   Posted 9/20/2009 3:10 PM (GMT -7)   
HI everyone!

I'm new here and here's some background. I'm in DC now doing a congressional internship. Two weeks ago, I had a seizure and fell backwards into a coffee table, landing directly on my upper back and shoulder. Thank god my Mom, a doctor, was there! It still hurts, sometimes it's really bad, sometimes it's not that bad....and sometime it's not even there.

Vicoden 5/500 I HATE. It doesn't work and it upsets my stomach.

I have taken Norcos 10/325, which worked great for my knee injury.

When I was in the hospital they gave me 5MG percocet and that worked as well, seemed to work a little better. But it wasn't overwhelming.

I see my doctor tomorrow and I'm going to ask him his opinion on 5MG Percocet vs. 10/325 norocs. Either one will probably work.....but what do you guys think?

Thanks, SDTeen

Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2281
   Posted 9/20/2009 7:35 PM (GMT -7)   
SD,
Everyone is different as far as what meds work for them & their pain. I think your best bet is to talk to your doctor about it. Perhaps he'd even be able to recommend some alternative therapies so you don't have to worry about side effects at all.

Hope you find some relief,
Frances

PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 9/20/2009 8:50 PM (GMT -7)   
SD,
Welcome to the Chronic Pain forum of Healing Well. Frances is right that medications work differently for everyone, plus we're not doctors so can't give medical advice. But we can share experiences and provide support.

What diagnosis (es) do you have? First, there's the seizure issue, and what's causing that. And then what injuries you incurred from the fall. Sometimes some physical therapy can be very helpful for an acute injury.

Don't know if this helps any, but did want to welcome you.

PaLady

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 9/21/2009 9:12 AM (GMT -7)   
SD,
It's good your going to see your doctor, be honest with him/her in telling that how the vicodin makes you sick,
the doctor should then be open to talking about other possible pain medication that might help you..
Please keep us posted as to how things go at the doctor's and I hope you don't have any more
seizures...
((((((((((((((((((((((((SDTeen)))))))))))))))))))))))))))))))))))))))))))))))))
**********************************************
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc, Fibromyalgia, Gerd,
Enlarged Pituitary Gland, Sjogren's and Ocular Migraines

********>^..^<********>^..^<********>^..^<********

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:06 PM (GMT -7)
There are a total of 2,733,713 posts in 301,146 threads.
View Active Threads


Who's Online
This forum has 151279 registered members. Please welcome our newest member, kimbercin.
366 Guest(s), 16 Registered Member(s) are currently online.  Details
Katie95, 3HumpedCamel, div@, 81GyGuy, KAR90, kimbercin, northerner, Tick41, Hoshie, JohnBa, Mad Martha, Tudpock18, ks1905, Jean123!, Tim Tam, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer